THE TOTAL MONOPHONIC DOMINATION NUMBER OF A GRAPH

Full Article - PDF

Published: 2016-12-20

Page: 290-295


P. ARUL PAUL SUDHAHAR *

Department of Mathematics, Rani Anna Govt. College (W), Tirunelveli – 627 008, Tamilnadu, India

A. J. BERTILLA JAUSHAL

Department of Mathematics, Nanjil Catholic College of Arts and Science, Kaliyakkavilai – 629 153, Kanyakumari District, Tamil Nadu, India

A. VIJAYAN

Department of Mathematics, Nesamony Memorial Christian College, Marthandam – 629 165, Kanyakumari District, Tamil Nadu, India

*Author to whom correspondence should be addressed.


Abstract

In this paper the concept of total monophonic domination number of a graph is introduced. A set of vertices M of a graph G is called a total monophonic set if M is a monophonic set and its induced subgraph has no isolated vertices. The minimum cardinality of all total monophonic sets of M  is called the total monophonic number and is denoted by mt (G). A total monophonic dominating set is a monophonic dominating set and its induced subgraph has no isolated vertices. The minimum cardinality of all such total monophonic domination sets of  G is called the total monophonic domination number and is denoted by γmt  (G). It is shown that for any positive integers 2<a<b<c, and a+b>c, there exists a connected graph G such that m(G)=a, γm (G)=b and γmt (G)=c. Also, for every pair k,p of integers with 3≤k≤p, there exists a connected graph G of order p such that γmt (G)=k.

Keywords: Monophonic set, monophonic number, monophonic dominating set, monophonic domination number, total monophonic dominating set, total monophonic domination number


How to Cite

SUDHAHAR, P. A. P., JAUSHAL, A. J. B., & VIJAYAN, A. (2016). THE TOTAL MONOPHONIC DOMINATION NUMBER OF A GRAPH. Asian Journal of Mathematics and Computer Research, 14(4), 290–295. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/754

Downloads

Download data is not yet available.